A note on Smulians theorem

  • Renata del Vecchio Universidad Federal Fluminense


An extension of Smulian's theorem in which neither the linearity nor the local convexity are presupposed is obtained. As a consequence, a non-Archimedean version of Smulian's theorem is derived.


El artículo aún no registra descargas.
Cómo citar
Vecchio, R. del. (1997). A note on Smulians theorem. Pro Mathematica, 11(21-22), 65-69. Recuperado a partir de https://revistas.pucp.edu.pe/index.php/promathematica/article/view/6088